# SDR UPS01834585

- Difficulty date: January 3, 2001
- Submitted: January 9, 2001
- Operation: Air carrier
- Aircraft: N707UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45907
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY LIGHTS INOP, SWITCH APPEARS TO BE AT FAULT     R & R 'D A/C MAIN BATTERY PER MM 24-30-01 AND 33-50-01 OPS CK GOOD
